# SDR ASAA2016081717735

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 11,396 hours, 3,657 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 8951
- Condition: Failed
- Location: Cabin Temp
- Part time: 34,974 hours, 10,816 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  LEFT PACK LIGHT ILLUMINATED, EXTINGUISHED WITH MASTER CAUTION.  ACFT GROUNDED.  PERFORMED PACK TEMP CONTROLLER BITE TEST IAW AMM 21-51-00-700-80. LT PACK LOGGED "TCV" FAULT.  REMOVED & REPLACED THE LT TEMP CONTROL VALVE IAW AMM 21-51-10/401.
